That's a really tricky case. It sounds like you've already explored a lot of possible causes of his viremia - he's spacing out his multivitamin and doesn't have any new resistance. Is it possible that with all the changes in his medications that he's getting mixed up about which pill is his Biktarvy? Have you had him bring in his medications to talk through how he's taking them? Does the pharmacy say that he's been picking up his Biktarvy on time? There's nothing about hyperglycemia that should impact the efficacy of his ARVs or his viral load and it doesn't sound like he has any other drug interactions to worry about. One other thought is that you could have him stop the multivitamin for a while… I think it's unlikely to have enough of an interaction to cause this degree of viremia, but it would take out one potentially confounding factor.
Keep us posted on how things go!Best,Lealah
Quality of evidence: Very Low
Coadministration has not been studied and is contraindicated in the product labels for Biktarvy as St John's wort may substantially decrease bictegravir and tenofovir alafenamide plasma concentrations which may result in loss of therapeutic effect and development of resistance.